American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>

[1] J. Morais and I. Cação. Quaternion Zernike spherical polynomials. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[5] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[6] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[7] Toshiyuki Kobayashi. Special Functions in Minimal Representations. Contemporary Mathematics 610 (2014) 253-266.
Book volume table of contents
View Article: PDF

[8] Antonio J. Durán. Symmetries for Casorati determinants of classical discrete orthogonal polynomials. Proc. Amer. Math. Soc. 142 (2014) 915-930.
Abstract, references, and article information   
View Article: PDF

[9] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information   
View Article: PDF

[10] Yevgeniy Kovchegov and Nicholas Michalowski. A class of Markov chains with no spectral gap. Proc. Amer. Math. Soc. 141 (2013) 4317-4326.
Abstract, references, and article information   
View Article: PDF

[11] Hatem A. Fayed and Amir F. Atiya. An evaluation of the integral of the product of the error function and the normal probability density with application to the bivariate normal integral. Math. Comp. 83 (2014) 235-250.
Abstract, references, and article information   
View Article: PDF

[12] A. V. Komlov and S. P. Suetin. An asymptotic formula for polynomials orthonormal with respect to a varying weight. Trans. Moscow Math. Soc. 73 (2012) 139-159.
Abstract, references, and article information   
View Article: PDF

[13] A. I. Aptekarev and D. N. Tulyakov. Asymptotics of Meixner polynomials and Christoffel--Darboux kernels. Trans. Moscow Math. Soc. 73 (2012) 67-106.
Abstract, references, and article information   
View Article: PDF

[14] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Vanessa G. Paschoa. Zeros of classical orthogonal polynomials of a discrete variable. Math. Comp. 82 (2013) 1069-1095.
Abstract, references, and article information   
View Article: PDF

[15] Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Dual $-1$ Hahn polynomials: ``Classical'' polynomials beyond the Leonard duality. Proc. Amer. Math. Soc. 141 (2013) 959-970.
Abstract, references, and article information   
View Article: PDF

[16] Luc Vinet and Alexei Zhedanov. A limit $q=-1$ for the big $q$-Jacobi polynomials. Trans. Amer. Math. Soc. 364 (2012) 5491-5507.
Abstract, references, and article information   
View Article: PDF

[17] S. Corteel, R. Stanley, D. Stanton and L. Williams. Formulae for Askey-Wilson moments and enumeration of staircase tableaux. Trans. Amer. Math. Soc. 364 (2012) 6009-6037.
Abstract, references, and article information   
View Article: PDF

[18] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[19] Roberto S. Costas-Santos and Francisco Marcellán Español. The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials. Proc. Amer. Math. Soc. 140 (2012) 3485-3493.
Abstract, references, and article information   
View Article: PDF

[20] Manuel Alfaro and Walter Van Assche. Life and work (so far) of Paco Marcell\'{a}n. Contemporary Mathematics 578 (2012) 1-18.
Book volume table of contents   
View Article: PDF

[21] D. S. Lubinsky. Discrete beta ensembles based on Gauss type quadratures. Contemporary Mathematics 578 (2012) 143-163.
Book volume table of contents   
View Article: PDF

[22] A. I. Aptekarev, J. S. Dehesa, P. Sánchez-Moreno and D. N. Tulyakov. Asymptotics of $L_p$-norms of Hermite polynomials and R\'{e}nyi entropy of Rydberg oscillator states. Contemporary Mathematics 578 (2012) 19-29.
Book volume table of contents   
View Article: PDF

[23] David Gómez-Ullate, Niky Kamran and Robert Milson. On orthogonal polynomials spanning a non-standard flag. Contemporary Mathematics 563 (2012) 51-71.
Book volume table of contents   
View Article: PDF

[24] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[25] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Fernando R. Rafaeli. Inequalities for zeros of Jacobi polynomials via Obrechkoff's theorem. Math. Comp. 81 (2012) 991-1004. MR 2869046.
Abstract, references, and article information   
View Article: PDF

[26] Mohammad Masjed-Jamei and Wolfram Koepf. Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials. Proc. Amer. Math. Soc. 140 (2012) 2053-2063.
Abstract, references, and article information
View Article: PDF

[27] H. N. Mhaskar and S. Tikhonov. Wiener type theorems for Jacobi series with nonnegative coefficients. Proc. Amer. Math. Soc. 140 (2012) 977-986. MR 2869082.
Abstract, references, and article information   
View Article: PDF

[28] D. W. Lee. On multiple Appell polynomials. Proc. Amer. Math. Soc. 139 (2011) 2133-2141. MR 2775391.
Abstract, references, and article information   
View Article: PDF

[29] Zhi-Hong Sun. Congruences concerning Legendre polynomials. Proc. Amer. Math. Soc. 139 (2011) 1915-1929. MR 2775368.
Abstract, references, and article information   
View Article: PDF

[30] A. Sri Ranga. Szegő polynomials from hypergeometric functions. Proc. Amer. Math. Soc. 138 (2010) 4259-4270. MR 2680052.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>